sexologist-icon

Discharge from breast

I have recently start homeopathic medicine for my leg pain, weight gain, heavy periods weakness and anemia iron deficiency. After taking medication I faced breast nipples discharge and itching, irritation in vagina from 2 days. It's type of milky and watery discharge. Homeopathic Doctor told me that it's normal after taking some medicine.I don't know what to do Plz give some suggestions. One more thing my allopathic MD doctor told me to immediately take IV (Ferro Sucrose)for your iron deficiency issues. I also take IV two years back for same problem.
views-icons 31 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Hitesh Shah
Sexologist 27 yrs exp Mumbai
Homeopathy does not have such side effects. Breast discharge could be generalized hormonal disturbance or some lical pathology. See a gynecologist. The vaginal itching and dißcharge appears due to fungal infection and get it treated accordingly. Must find out reason for repeated anemia and treat the cause apart from replacing iron.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, I went through your query, this question as been already answered. Please stop your homeopathic medicines which are giving you side effect, iron replenishment is the only treatment and simple treatment for iron deficiency anemia, yes you can take in the form of tablets or injection, and you also need b-complex vitamin supplementation in the form or tablet or injection, please go ahead and you allopathic doctor told. Because as your reports, you need iv iron injection (after test dose).
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO